# SDR SIMA20180130003

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 41,927 hours, 38,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LT INOP. REMOVED AND REPLACED SERVICE DOOR EMERGENCY LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. NO FIX. PERFORMED GVI AND FOUND BROKEN WIRE. RESPLICED WIRE IN REFERENCE WITH SWPM-2430-20-21-00. OPC GOOD. NO FURTHER DISCREPANCIES WERE FOUND. END.
